Conditional function equations and orthogonal additivity.
Aequationes mathematicae, Tome 50 (1995) no. 1-2, pp. 135-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1995__50_1-2_137623,
author = {J\"urg R\"atz and Luigi Paganoni},
title = {Conditional function equations and orthogonal additivity.},
journal = {Aequationes mathematicae},
pages = {135--142},
year = {1995},
volume = {50},
number = {1-2},
zbl = {0876.39008},
url = {http://geodesic.mathdoc.fr/item/AM2_1995__50_1-2_137623/}
}
Jürg Rätz; Luigi Paganoni. Conditional function equations and orthogonal additivity.. Aequationes mathematicae, Tome 50 (1995) no. 1-2, pp. 135-142. http://geodesic.mathdoc.fr/item/AM2_1995__50_1-2_137623/